# SDR ASOA2012111902483

- Difficulty date: November 13, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 29,834 hours, 26,514 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 17051101
- Part serial: NGL038598
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKEOFF, RT MAIN GEAR RED OTHER INDICATORS WHITE. ACFT RETURNED TO DEPARTURE AFTER TAKE OFF,  DISAGREE CAUTION DID NOT EXTINGUISH UNTIL MANUAL EXTENSION WAS USED.  R & R RT MLG UPLOCK ASSY IAW AMM 32-32-05. IPC 32-32-05, ITEM 10A. OP'S AND LEAK CHECK GOOD.
